top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. We are working exceptionally hard to process orders and respond to customer enquiries as quickly as possible. Unfortunately it is currently taking a little longer to process and dispatch orders than usual, so please allow 2-3 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

If you have symptoms of coronavirus stay at home and self-isolate for 10 days.
For information about coronavirus please click here.

Keep well and stay safe.


This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Panadol Extra Soluble Tablets (24)

Product code: 0739466
  • General Sales List Medicine
£4.50
(incl VAT)
Panadol Extra Soluble Tablets - Paracetamol + Caffeine - Easy on the Stomach.
  • White effervescent tablet.
  • 24 Tablets.
  • Fast pain relief.
  • Contains Paracetamol 500mg and Caffeine 65mg.
Provides Relief From: Headache, toothache, rheumatic pain, feverishness, sore throats, high temperature, migraine, period pain, backache, and aches and pains of colds and flu.

Panadol Extra Soluble Tablets are an effective analgesic (pain reliever) and antipyretic (temperature reducer). The tablets contain Paracetamol which help relieve most pain-related symptoms and are easy-on-the stomach. The added Caffeine helps speed up the absorption of the Paracetamol.

Directions for Use:
Please carefully read enclosed leaflet before taking this product.
Adults: 2 tablets dissolved in a tumbler of water every 4 hours as required. Maximum 8 tablets in 24 hours.
Children 12-15: 1 Tablet dissolved in water ever 4 hours as required. Maximum 4 tablets in 24 hours.
Not suitable for children under 12 years of age.
Leave at least 4 hours between doses
Consult your doctor if symptoms persist.

Cautions:
  • Contains Paracetamol, do not take with any other paracetamol-containing products.
  • In the event of an overdose, medical advice should be sought.
  • Not suitable for children under 12 years old.
  • Do not exceed the stated dose.
  • Avoid too much caffeine in drinks whilst taking this product.
  • Consult your doctor before use if you have liver or kidney disease including alcoholic liver disease.
  • Consult your doctor before use if you are on a low sodium diet or have an intolerance to some sugars.
  • Not suitable for use during pregnancy or breastfeeding.
  • Keep out of sight and reach of children.
Ingredients:
Each tablet contains: Paracetamol 500mg, Caffeine 65mg.
Also contains: Sodium Bicarbonate, Sorbitol Powder (E420), Saccharin Sodium, Sodium Lauryl Sulphate, Citric Acid, Sodium Carbonate, Polyvidone, Dimeticone.